# SDR AALA20050015

- Difficulty date: January 9, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHTS AT FORWARD AND AFT RAFT STORAGE LOCATION INOPERATIVE.  REPLACED BATTERY PACK IN OVERHEAD BIN FOR EMERGENCY LIGHTS AT FORWARD AND AFT RAFT STORAGE LOCATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
